Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 145, NWS Denver/Boulder, CO

June 19, 2018Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 19, 2018, 6:05 PM MDT for Morgan County, Colorado. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 6:05 PM MDT (00:05 UTC)
Expired
Jun 19, 2018, 6:45 PM MDT
In force
40 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Morgan County, CO

The radar

The Denver radar (KFTG), 78 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:38 PM MDTHAIL 11 S Fort Morgan, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:25 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1206 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

022 
WUUS55 KBOU 200005
SVRBOU
COC087-200045-
/O.NEW.KBOU.SV.W.0145.180620T0005Z-180620T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
605 PM MDT TUE JUN 19 2018

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Northwestern Morgan County in northeastern Colorado...

* Until 645 PM MDT.

* At 604 PM MDT, a severe thunderstorm was located over Jackson
  Reservoir, or 17 miles northwest of Fort Morgan, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* Locations impacted include...
  Fort Morgan, Log Lane Village, Orchard, Antelope Springs, Weldona,
  Jackson Reservoir and Goodrich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM MDT for northeastern
Colorado.

LAT...LON 4026 10415 4048 10415 4047 10371 4016 10367
TIME...MOT...LOC 0004Z 286DEG 24KT 4038 10409 

HAIL...1.00IN
WIND...60MPH
 
$$

MEIER
1 follow-up statement
225 
WWUS55 KBOU 200045
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
645 PM MDT TUE JUN 19 2018

COC087-200055-
/O.EXP.KBOU.SV.W.0145.000000T0000Z-180620T0045Z/
Morgan CO-
645 PM MDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.  However small hail is still possible with
this thunderstorm.

A Tornado Watch remains in effect until 700 PM MDT for northeastern
Colorado.

LAT...LON 4026 10415 4048 10415 4047 10371 4016 10367
TIME...MOT...LOC 0045Z 286DEG 24KT 4031 10377 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:01 PM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 19, 3:01 PM MDT, 3 hours 4 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Denver/Boulder CO
301 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 255 PM MDT Tue Jun 19 2018

An upper trough is swinging over the state this afternoon as an
upper low moves across the Northern Rockies. Initial wave of
strong storms continues to push east across the plains with
tornadoes, hail up to baseball size and brief heavy rain. Outflow
on the backside of these storms have stabilized the airmass for
now, but with the trough still over the state, may still see some
isolated to scattered storms through later this afternoon, though
less likely to be so strong.

By early this evening, the upper trough axis will swing east with
downward QG motion increasing through the night. However, a cold
front associated with the trough passage, perhaps enhanced by
outflow from storms over Wyoming will push south across the area.
This is expected to bring one more round of showers and
thunderstorms to the area early this evening as flow becomes
upslope and lift from the front passes down. After this, drying
and downward QG motion will clear things out from west to east, by
or just after midnight. Originally it looked like we may see some
areas of fog overnight, but most areas look to dry out except
perhaps near the Palmer Divide.

Northwesterly flow aloft is expected tomorrow as an upper ridge
begins to push east over the Great Basin. Look for similar
temperatures, more sun, and a few showers and thunderstorms
possible over the higher terrain and pushing east of the adjacent
plains. But with very little CAPE, no strong storms are expected.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 255 PM MDT Tue Jun 19 2018

Thursday and Thursday night, the flow aloft will be northwesterly
with the upper level ridge axis building northeastward across the
Four Corners into nern WY. Increasing mid level subsidence under
the ridge. In addition, a weak cold front will back into the
northeast plains of CO in Thursday morning. Isolated thunderstorm
coverage over the higher terrain in the late afternoon and evening
Thursday but too stable elsewhere. Friday and Friday night, the
ridge axis will shift to east as a weak system passes across WY.
Another weak front will move across the northeast plains Friday
evening. Isolated to scattered thunderstorms in the afternoon and
evening, with the greatest coverage near the WY and NE borders.
Temperatures on Friday will climb back into the mid 80s. Saturday
and Saturday night, the flow aloft will be west/northwesterly
under the influence of a short wave ridge. A little cooler
Saturday with increasing subsidence expected to lessen the chance
of tstms in the afternoon and evening. Primarily isolated
coverage over the higher terrain. Sunday and Sunday night,
another system moving into the Snake River Valley of ID, could
bring another round of showers and thunderstorms to the cwa. The
system is forecast to move into nern UT/nwrn CO by midday Sunday,
with increasing coverage showers/thunderstorms developing in the
afternoon and continuing Sunday night. It will remain unsettled
through the day on Monday with the trough axis moving slowly
across northern CO. Drier and warmer Tuesday, with another ridge
of high pressure building over the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 255 PM MDT Tue Jun 19 2018

Main period of strong thunderstorms have pushed east for the
Front Range airports, but there may be another period after 00z,
as an upper trough pushes across and a front pushes down. Then
look for partial clearing but shallow upslope flow may keep some
stratus/light fog in play later tonight, mainly near the Palmer
Divide. VFR conditions expected through tonight and into Wednesday
afternoon as much drier and more stable air moves into the area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Cooper
AVIATION...Kriederman
Hazardous weather outlook, Jun 19, 10:49 AM MDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1049 AM MDT Tue Jun 19 2018

COZ030>051-201700-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1049 AM MDT Tue Jun 19 2018

...SEVERE WEATHER EXPECTED AGAIN FOR THE PLAINS THIS AFTERNOON
AND EVENING...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Another round of strong to severe thunderstorms is likely this
afternoon and evening across the plains. Look for scattered
thunderstorms to develop across the higher terrain, including the
Foothills, Palmer Divide, and Cheyenne Ridge area by noon. Those
storms will develop and move east across the plains early this
afternoon and evening. Large hail up to 2 inches in diameter,
damaging winds of 60 mph or more, and even a couple tornadoes will
be possible from the stronger storms. Heavy rain will also be an
impact, causing localized flooding problems over urban areas with
poor drainage, low lying areas, and potentially over southeastern
Weld County into northwesterly Morgan County where 4 to 6 inches
of rain fell last night.

Outflow and a cool front will push down from the north this
evening to likely keep some storms going and may even bring a
second round to the area mid-evening. Storms are then expected to
decrease from west to east across the plains around midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Drier weather will return for Wednesday through Saturday with
only a slight chance of thunderstorms in the afternoon and
evening. A weather system may affect the area by Sunday bringing
a better chance of thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required by 1 PM.

In the hours before

Local storm report, Jun 19, 4:46 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 E THURMAN             39.60N 103.14W
06/19/2018  M1.75 INCH       WASHINGTON         CO   COCORAHS

&&
Local storm report, Jun 19, 4:51 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             1 SE AGATE              39.46N 103.94W
06/19/2018  M1.75 INCH       ELBERT             CO   PUBLIC

            HAIL BROKE A FEW WINDOWS.

&&
Local storm report, Jun 19, 4:58 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
458 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TORNADO          LIMON                   39.27N 103.69W
06/19/2018                   LINCOLN            CO   EMERGENCY MNGR

&&
Local storm report, Jun 19, 5:12 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
512 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             HOLYOKE                 40.58N 102.31W
06/19/2018  E1.00 INCH       PHILLIPS           CO   PUBLIC

0453 PM     HAIL             2 S LAPORTE             40.60N 105.13W
06/19/2018  E1.75 INCH       LARIMER            CO   PUBLIC

0453 PM     TORNADO          LIMON                   39.27N 103.69W
06/19/2018                   LINCOLN            CO   EMERGENCY MNGR

0440 PM     HAIL             10 E ELBA               39.92N 102.99W
06/19/2018  M1.00 INCH       WASHINGTON         CO   COCORAHS

0428 PM     HAIL             3 NNW FORT COLLINS      40.59N 105.10W
06/19/2018  M1.75 INCH       LARIMER            CO   TRAINED SPOTTER

0425 PM     HAIL             4 E THURMAN             39.60N 103.14W
06/19/2018  M1.75 INCH       WASHINGTON         CO   COCORAHS

0424 PM     HAIL             2 NNE FORT COLLINS      40.59N 105.06W
06/19/2018  M1.50 INCH       LARIMER            CO   PUBLIC

0419 PM     HAIL             2 SE LAPORTE            40.59N 105.11W
06/19/2018  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0414 PM     HAIL             3 NE THURMAN            39.63N 103.18W
06/19/2018  M1.00 INCH       WASHINGTON         CO   COCORAHS

0412 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/19/2018  M1.00 INCH       LARIMER            CO   PUBLIC

0408 PM     HAIL             3 W THURMAN             39.60N 103.27W
06/19/2018  M1.25 INCH       WASHINGTON         CO   COCORAHS

0405 PM     HAIL             3 W FORT COLLINS        40.56N 105.13W
06/19/2018  M1.00 INCH       LARIMER            CO   COCORAHS

0330 PM     HAIL             5 NE PARKER             39.57N 104.71W
06/19/2018  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0318 PM     HAIL             1 ESE THE PINERY        39.45N 104.72W
06/19/2018  M1.00 INCH       DOUGLAS            CO   COCORAHS

0302 PM     HAIL             2 N NUNN                40.73N 104.78W
06/19/2018  M1.75 INCH       WELD               CO   COCORAHS

0255 PM     HAIL             1 N PIERCE              40.65N 104.75W
06/19/2018  M1.50 INCH       WELD               CO   COCORAHS

0235 PM     HAIL             5 WNW WELLINGTON        40.74N 105.08W
06/19/2018  E1.50 INCH       LARIMER            CO   AMATEUR RADIO

            HAIL 2-3 INCHES DEEP, BUCK DRIVE & CR-19.

0222 PM     HAIL             1 WSW WELLINGTON        40.70N 105.02W
06/19/2018  M1.50 INCH       LARIMER            CO   AMATEUR RADIO

0219 PM     TORNADO          4 SE PROSPECT VALLEY    40.03N 104.36W
06/19/2018                   WELD               CO   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND FOR APPROXIMATELY
            3 MINUTES.

0206 PM     HAIL             2 SSW ARAPAHOE PARK     39.61N 104.71W
06/19/2018  M2.75 INCH       ARAPAHOE           CO   PUBLIC

0200 PM     HAIL             AURORA                  39.70N 104.81W
06/19/2018  M2.50 INCH       ARAPAHOE           CO   NWS EMPLOYEE

            AURORA RESERVOIR.

0149 PM     HAIL             HUDSON                  40.07N 104.64W
06/19/2018  M1.25 INCH       WELD               CO   TRAINED SPOTTER

0147 PM     HAIL             2 NNE BUCKLEY AFB       39.72N 104.74W
06/19/2018  E1.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

0146 PM     HAIL             2 NE HUDSON             40.09N 104.62W
06/19/2018  M2.00 INCH       WELD               CO   TRAINED SPOTTER

0145 PM     HAIL             4 SW ARAPAHOE PARK      39.61N 104.75W
06/19/2018  E2.00 INCH       ARAPAHOE           CO   PUBLIC

0140 PM     HAIL             5 E CHERRY CREEK RESER  39.62N 104.78W
06/19/2018  E2.50 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            1.75 TO 2 INCH HAIL.

0139 PM     HAIL             3 S AURORA              39.66N 104.81W
06/19/2018  M1.25 INCH       ARAPAHOE           CO   PUBLIC

0135 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/19/2018  M1.00 INCH       ARAPAHOE           CO   PUBLIC

0133 PM     HAIL             1 W CHERRY CREEK RESER  39.64N 104.89W
06/19/2018  M2.00 INCH       DENVER             CO   NWS EMPLOYEE

0130 PM     HAIL             GREENWOOD VILLAGE       39.62N 104.92W
06/19/2018  M2.75 INCH       ARAPAHOE           CO   NWS EMPLOYEE

0130 PM     HAIL             4 NE GILL               40.49N 104.48W
06/19/2018  M1.00 INCH       WELD               CO   COCORAHS

0125 PM     HAIL             DENVER                  39.77N 104.87W
06/19/2018  M1.75 INCH       DENVER             CO   COCORAHS

0125 PM     HAIL             5 E CHERRY CREEK RESER  39.62N 104.79W
06/19/2018  M1.25 INCH       ARAPAHOE           CO   PUBLIC

0125 PM     HAIL             CENTENNIAL              39.65N 104.99W
06/19/2018  M3.00 INCH       ARAPAHOE           CO   COCORAHS

0122 PM     HAIL             1 NNW FORT LUPTON       40.10N 104.81W
06/19/2018  E1.00 INCH       WELD               CO   TRAINED SPOTTER

0115 PM     HAIL             FIRESTONE               40.12N 104.93W
06/19/2018  M1.00 INCH       WELD               CO   COCORAHS

0115 PM     HAIL             2 S ENGLEWOOD           39.62N 104.99W
06/19/2018  E1.00 INCH       ARAPAHOE           CO   AMATEUR RADIO

0115 PM     HAIL             1 E GREENWOOD VILLAGE   39.61N 104.89W
06/19/2018  E2.00 INCH       ARAPAHOE           CO   PUBLIC

0112 PM     HAIL             GREELEY                 40.42N 104.74W
06/19/2018  M1.75 INCH       WELD               CO   EMERGENCY MNGR

0107 PM     HAIL             2 S LAKEWOOD            39.67N 105.11W
06/19/2018  E1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

0105 PM     HAIL             LITTLETON               39.59N 105.01W
06/19/2018  M1.75 INCH       ARAPAHOE           CO   COCORAHS

0104 PM     HAIL             LITTLETON               39.59N 105.01W
06/19/2018  M1.75 INCH       ARAPAHOE           CO   PUBLIC

0101 PM     HAIL             3 S HYGIENE             40.14N 105.16W
06/19/2018  E1.25 INCH       BOULDER            CO   NWS EMPLOYEE

0101 PM     HAIL             3 S LAKEWOOD            39.66N 105.10W
06/19/2018  M1.00 INCH       JEFFERSON          CO   PUBLIC

0101 PM     HAIL             2 N SHERIDAN            39.68N 105.03W
06/19/2018  E1.00 INCH       DENVER             CO   TRAINED SPOTTER

0100 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
06/19/2018  E1.25 INCH       WELD               CO   PUBLIC

0100 PM     HAIL             GREELEY                 40.42N 104.74W
06/19/2018  M1.00 INCH       WELD               CO   TRAINED SPOTTER

1258 PM     HAIL             1 W FIRESTONE           40.12N 104.96W
06/19/2018  M1.50 INCH       WELD               CO   PUBLIC

1255 PM     HAIL             3 W GREELEY             40.42N 104.80W
06/19/2018  M1.50 INCH       WELD               CO   NWS EMPLOYEE

1255 PM     HAIL             7 SSE VIRGINIA DALE     40.86N 105.30W
06/19/2018  M2.00 INCH       LARIMER            CO   COCORAHS

1250 PM     HAIL             3 WNW NIWOT             40.11N 105.21W
06/19/2018  M1.50 INCH       BOULDER            CO   COCORAHS

1247 PM     HAIL             LITTLETON               40.95N 105.46W
06/19/2018  M1.75 INCH       LARIMER            CO   COCORAHS

            BROKEN HOUSE WINDOWS.

1243 PM     HAIL             2 S LONGMONT            40.14N 105.11W
06/19/2018  M1.25 INCH       BOULDER            CO   PUBLIC

1240 PM     HAIL             3 WNW NIWOT             40.11N 105.21W
06/19/2018  M1.00 INCH       BOULDER            CO   COCORAHS

1218 PM     HAIL             2 WNW NIWOT             40.11N 105.19W
06/19/2018  M1.00 INCH       BOULDER            CO   COCORAHS

&&
Local storm report, Jun 19, 5:31 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
531 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND GST     2 W LIMON               39.26N 103.72W
06/19/2018  M62 MPH          ELBERT             CO   MESONET

&&

GH
Local storm report, Jun 19, 6:02 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND GST     1 ENE LIMON             39.27N 103.67W
06/19/2018  M70 MPH          LINCOLN            CO   ASOS

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:24 PM MDTSpecial Weather StatementBOUDenver51 min
Jun 19, 7:14 PM MDTSpecial Weather StatementBOUArapahoe46 min
Jun 19, 7:27 PM MDTSpecial Weather StatementBOUDouglas48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.